# SDR 249TR0012

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,032 hours, 26,598 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4038891916
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O's ADI & HSI will not self test in VOR or ILS.  Removed & replaced FCCB computer.  Ops checknormal per MM 34-31-0 and 22-11-01.  Ops check good.
